dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Ermelinda DeLaViña (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


6Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLErmelinda DeLaViña, Craig E. Larson, Ryan Pepper, Bill Waller: A Characterization of Graphs Where the Independence Number Equals the Radius. Graphs and Combinatorics 28(3): 315-332 (2012)
5Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLErmelinda DeLaViña, Wayne Goddard, Michael A. Henning, Ryan Pepper, Emil R. Vaughan: Bounds on the k-domination number of a graph. Appl. Math. Lett. 24(6): 996-998 (2011)
4Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLErmelinda DeLaViña, Ryan Pepper, Bill Waller: Lower bounds for the domination number. Discussiones Mathematicae Graph Theory 30(3): 475-487 (2010)
3Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLErmelinda DeLaViña, Ryan Pepper, Bill Waller: A note on dominating sets and average distance. Discrete Mathematics 309(8): 2615-2619 (2009)

Selection of 4 from 6 records - Ermelinda DeLaViña has 7 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page